Alert archive / Georgia / River Flood Warnings in 2014
River Flood Warning 17, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 12, 2014, 2:54 AM EST for Barrow County, Jackson County, Georgia. It was in force for 13 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 12, 2014, 2:54 AM EST (07:54 UTC)
- Expired
- Jan 12, 2014, 4:05 PM EST
- In force
- 13 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Barrow County, GA, Jackson County, GA
The radar
The Atlanta radar (KFFC), 113 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Middle Oconee River near Arcade (ACDG1). The gauge peaked at 17.11 ft at Jan 12, 2014, 8:00 AM EST.
- Action stage
- 15 ft
- Minor stage
- 16 ft
- Moderate stage
- 21 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02217475, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
933
WGUS42 KFFC 120754
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 AM EST SUN JAN 12 2014
...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...
MIDDLE OCONEE RIVER NEAR ARCADE AFFECTING BARROW AND JACKSON
COUNTIES
.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.
THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED
STATES GEOLOGICAL SURVEY.
&&
GAC013-157-121341-
/O.NEW.KFFC.FL.W.0017.140112T0754Z-140112T1341Z/
/ACDG1.1.ER.140112T0724Z.140112T0730Z.140112T0741Z.NO/
254 AM EST SUN JAN 12 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR
THE MIDDLE OCONEE RIVER NEAR ARCADE.
* FROM EARLY THIS MORNING UNTIL FURTHER NOTICE.
* AT 2AM SUNDAY THE STAGE WAS 16.0 FEET...AND RISING
* FLOOD STAGE IS 16.0 FEET.
* THE RIVER WILL CONTINUE TO RISE UNTIL MID MORNING AND THEN BEGIN TO FALL.
* AT 16.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
WOODLANDS...FIELDS AND PASTURE UPSTREAM AND DOWNSTREAM FROM THE
GAGE AT GEORGIA HIGHWAY 82. A FEW DIRT ACCESS ROADS WILL BE
FLOODED. A RESIDENTIAL YARD JUST DOWNSTREAM WILL BEGIN TO FLOOD.
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$5 follow-up statements
371
WGUS82 KFFC 121022
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 AM EST SUN JAN 12 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
MONROE AND TWIGGS COUNTIES
MIDDLE OCONEE RIVER NEAR ARCADE AFFECTING BARROW AND JACKSON
COUNTIES
BROAD RIVER NEAR CARLTON AFFECTING ELBERT...MADISON AND OGLETHORPE
COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD
COUNTY
BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES
CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND
HEARD COUNTIES
SUWANEE CREEK NEAR SUWANEE AFFECTING GWINNETT COUNTY
OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE
COUNTIES
GAC313-130022-
/O.CON.KFFC.FL.W.0014.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.140111T2051Z.140111T2100Z.000000T0000Z.UU/
522 AM EST SUN JAN 12 2014
THE FLOOD WARNING CONTINUES FOR
THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE.
* AT 04AM SUNDAY THE STAGE WAS 16.0 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 16.0 FEET.
* AT 16.0 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS
UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC117-121-130021-
/O.CON.KFFC.FL.W.0002.000000T0000Z-140113T1800Z/
/APHG1.1.ER.140111T1624Z.140112T1800Z.140113T1200Z.NO/
522 AM EST SUN JAN 12 2014
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK NEAR ALPHARETTA.
* UNTIL MONDAY AFTERNOON.
* AT 4AM SUNDAY THE STAGE WAS 7.5 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 7.7 FEET BY THIS AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* AT 8.0 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE
WOODLANDS AND FIELDS ALONG THE CREEK FROM NEAR CUMMING IN SOUTH
FORSYTH COUNTY TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.
ADDITIONAL PORTIONS OF THE BIG CREEK GREENWAY HAVE MINOR FLOODING
WITH 1 TO 2 FEET OF WATER. MOST OF THE WALKING AND BIKING PATHS
WILL BE CLOSED...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE
ON KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE
YMCA CAMPGROUND OFF PRESTON RIDGE ROAD WILL FLOOD.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC045-077-149-130021-
/O.CON.KFFC.FL.W.0010.000000T0000Z-140113T0430Z/
/WHTG1.1.ER.140112T0350Z.140112T1200Z.140112T2230Z.NO/
522 AM EST SUN JAN 12 2014
THE FLOOD WARNING CONTINUES FOR
THE CHATTAHOOCHEE RIVER NEAR WHITESBURG.
* UNTIL THIS EVENING.
* AT 5AM SUNDAY THE STAGE WAS 15.4 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 15.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 15.6 FEET THIS MORNING.
THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.
* AT 16.0 FEET...MINOR FLOODING EXPANDS. BOAT RAMP PARKING LOT
FLOODS.
&&
LAT...LON 3359 8484 3355 8478 3350 8479 3341 8498
3344 8505 3350 8493
$$
GAC135-121818-
/O.CON.KFFC.FL.W.0003.000000T0000Z-140112T1818Z/
/SWEG1.1.ER.140111T2300Z.140112T0445Z.140112T1218Z.NO/
522 AM EST SUN JAN 12 2014
THE FLOOD WARNING CONTINUES FOR
THE SUWANEE CREEK NEAR SUWANEE.
* UNTIL THIS AFTERNOON.
* AT 4AM SUNDAY THE STAGE WAS 8.4 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 8.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE THIS
MORNING.
* AT 8.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS ALONG
THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE AT U S HIGHWAY 23
OR BUFORD HIGHWAY. PORTIONS OF THE SUWANEE CREEK PARK OFF OF
SUWANEE CREEK TRAIL BEGIN TO FLOOD TO MARTIN FARM ROAD. THIS WILL
ALSO INCLUDE AREAS BEHIND THE SUWANEE ELEMENTARY SCHOOL AND THE
GEORGE PIERCE PARK.
&&
LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
3403 8412 3406 8409
$$
GAC021-153-169-207-289-130021-
/O.EXT.KFFC.FL.W.0016.140112T1010Z-140114T1930Z/
/MACG1.1.ER.140112T0722Z.140113T0600Z.140114T1330Z.NO/
522 AM EST SUN JAN 12 2014
...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE OCMULGEE RIVER NEAR MACON.
* FROM LATE THIS MORNING UNTIL TUESDAY AFTERNOON.
* AT 4AM SUNDAY THE STAGE WAS 18.5 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 18.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 18.6 FEET BY AFTER MIDNIGHT
TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* AT 19.0 FEET...MINOR FLOODING CONTINUES. THE MACON GREENWAY
OCMULGEE HERITAGE TRAIL WILL BEGIN TO FLOOD IN AREAS JUST NORTH OF
THE FIFTH STREET BRIDGE. CITIZENS OF THE TRAIL WILL NEED TO STOP
USE. IN ADDITION...THE LOWEST SECTIONS OF THE CHARLES JONES GATEWAY
PARK WILL FLOOD.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC013-157-121651-
/O.EXT.KFFC.FL.W.0017.000000T0000Z-140112T1651Z/
/ACDG1.1.ER.140112T0724Z.140112T1000Z.140112T1051Z.NO/
522 AM EST SUN JAN 12 2014
...FLOOD WARNING EXTENDED UNTIL THIS MORNING...THE FLOOD WARNING
CONTINUES FOR
THE MIDDLE OCONEE RIVER NEAR ARCADE.
* UNTIL THIS MORNING.
* AT 5AM SUNDAY THE STAGE WAS 16.7 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 16.0 FEET.
* THE RIVER WILL CONTINUE TO RISE THIS MORNING AND FALL TO BELOW FLOOD STAGE BY EARLY THIS AFTERNOON
* AT 16.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
WOODLANDS...FIELDS AND PASTURE UPSTREAM AND DOWNSTREAM FROM THE
GAGE AT GEORGIA HIGHWAY 82. A FEW DIRT ACCESS ROADS WILL BE
FLOODED. A RESIDENTIAL YARD JUST DOWNSTREAM WILL BEGIN TO FLOOD.
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$
GAC105-195-221-121720-
/O.EXT.KFFC.FL.W.0011.000000T0000Z-140112T1720Z/
/CARG1.1.ER.140111T1905Z.140112T0300Z.140112T1120Z.UU/
522 AM EST SUN JAN 12 2014
...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE BROAD RIVER NEAR CARLTON.
* UNTIL THIS AFTERNOON.
* AT 4AM SUNDAY THE STAGE WAS 17.1 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 15.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS
MORNING.
* AT 18.0 FEET...MINOR FLOODING WILL EXPAND FURTHER INTO THE
WOODLANDS AND FIELDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM
THE GAGE ON THE GEORGIA HIGHWAY 72 BRIDGE. A SAND DREDGE OPERATION
ON THE LEFT BANK NEAR THE GAGE WILL BECOME FLOODED. A LARGE PORTION
OF ROY WOOD ROAD WILL BE FLOODED WITH SEVERAL FEET OF WATER AND THE
BROAD RIVER OUTPOST FOR CANOES AND KAYAKS LOCATION WILL BE UNDER
WATER. FLOODING OF THE YARD BEHIND AN ASSISTED LIVING HOME OFF OF
ROY WOOD ROAD WILL CONTINUE TO EXPAND.
&&
LAT...LON MISSING
$$
GAC059-133-219-130021-
/O.CON.KFFC.FL.W.0008.000000T0000Z-140114T1400Z/
/PNFG1.1.ER.140112T0050Z.140113T0600Z.140114T0800Z.NO/
522 AM EST SUN JAN 12 2014
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR PENFIELD.
* UNTIL TUESDAY MORNING.
* AT 5AM SUNDAY THE STAGE WAS 15.7 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY AFTER MIDNIGHT
TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* AT 17.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
WOODLANDS AND PASTURES NEAR THE RIVER. THE WATER LEVEL IS VERY
CLOSE TO WARD ROAD ON THE RIGHT BANK. FLOOD WATERS WILL BE
APPROACHING IRRIGATION SYSTEMS AND THEY MAY NEED TO BE MOVED TO
HIGHER GROUND.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$184
WGUS82 KFFC 121144
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
644 AM EST SUN JAN 12 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
MIDDLE OCONEE RIVER NEAR ARCADE AFFECTING BARROW AND JACKSON
COUNTIES
OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE
COUNTIES
GAC013-157-130144-
/O.EXT.KFFC.FL.W.0017.000000T0000Z-140113T0448Z/
/ACDG1.1.ER.140112T0724Z.140112T1200Z.140112T2248Z.NO/
644 AM EST SUN JAN 12 2014
...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING
CONTINUES FOR
THE MIDDLE OCONEE RIVER NEAR ARCADE.
* UNTIL THIS EVENING.
* AT 6AM SUNDAY THE STAGE WAS 16.9 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 16.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 17.2 FEET BY THIS MORNING.
THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.
* AT 18.0 FEET...MINOR FLOODING CONTINUES IN THE WOODLANDS...FIELDS
AND PASTURE UPSTREAM AND DOWNSTREAM FROM THE GAGE AT GEORGIA
HIGHWAY 82. A FEW DIRT ACCESS ROADS AND A RESIDENTIAL YARD JUST
DOWNSTREAM WILL BE FLOODED WITH UP TO TWO FEET OF WATER.
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$
GAC059-133-219-130143-
/O.EXT.KFFC.FL.W.0008.000000T0000Z-140114T1938Z/
/PNFG1.1.ER.140112T0050Z.140113T0000Z.140114T1338Z.NO/
644 AM EST SUN JAN 12 2014
...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE OCONEE RIVER NEAR PENFIELD.
* UNTIL TUESDAY AFTERNOON.
* AT 6AM SUNDAY THE STAGE WAS 16.0 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 16.6 FEET BY THIS EVENING.
THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* AT 17.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
WOODLANDS AND PASTURES NEAR THE RIVER. THE WATER LEVEL IS VERY
CLOSE TO WARD ROAD ON THE RIGHT BANK. FLOOD WATERS WILL BE
APPROACHING IRRIGATION SYSTEMS AND THEY MAY NEED TO BE MOVED TO
HIGHER GROUND.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$056
WGUS82 KFFC 121339
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
838 AM EST SUN JAN 12 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
MONROE AND TWIGGS COUNTIES
MIDDLE OCONEE RIVER NEAR ARCADE AFFECTING BARROW AND JACKSON
COUNTIES
OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE
COUNTIES
GAC021-153-169-207-289-130338-
/O.EXT.KFFC.FL.W.0016.000000T0000Z-140115T0400Z/
/MACG1.1.ER.140112T0722Z.140112T1800Z.140114T2200Z.NO/
838 AM EST SUN JAN 12 2014
...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE OCMULGEE RIVER NEAR MACON.
* UNTIL TUESDAY EVENING.
* AT 730 AM SUNDAY THE STAGE WAS 19.3 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 18.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 20.0 FEET THIS AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY AFTERNOON.
* AT 19.0 FEET...MINOR FLOODING CONTINUES. THE MACON GREENWAY
OCMULGEE HERITAGE TRAIL WILL BEGIN TO FLOOD IN AREAS JUST NORTH OF
THE FIFTH STREET BRIDGE. CITIZENS OF THE TRAIL WILL NEED TO STOP
USE. IN ADDITION...THE LOWEST SECTIONS OF THE CHARLES JONES GATEWAY
PARK WILL FLOOD.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC013-157-130337-
/O.EXT.KFFC.FL.W.0017.000000T0000Z-140113T0600Z/
/ACDG1.1.ER.140112T0724Z.140112T1800Z.140113T0000Z.NO/
838 AM EST SUN JAN 12 2014
...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING
CONTINUES FOR
THE MIDDLE OCONEE RIVER NEAR ARCADE.
* UNTIL LATE TONIGHT.
* AT 815 AM SUNDAY THE STAGE WAS 17.1 FEET...AND RISING SLOWLY.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 16.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 17.3 FEET BY THIS AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* AT 18.0 FEET...MINOR FLOODING CONTINUES IN THE WOODLANDS...FIELDS
AND PASTURE UPSTREAM AND DOWNSTREAM FROM THE GAGE AT GEORGIA
HIGHWAY 82. A FEW DIRT ACCESS ROADS AND A RESIDENTIAL YARD JUST
DOWNSTREAM WILL BE FLOODED WITH UP TO TWO FEET OF WATER.
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$
GAC059-133-219-130337-
/O.EXT.KFFC.FL.W.0008.000000T0000Z-140114T2234Z/
/PNFG1.1.ER.140112T0050Z.140113T0000Z.140114T1634Z.NO/
838 AM EST SUN JAN 12 2014
...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE OCONEE RIVER NEAR PENFIELD.
* UNTIL TUESDAY AFTERNOON.
* AT 830 AM SUNDAY THE STAGE WAS 16.3 FEET...AND RISING SLOWLY.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 16.6 FEET BY THIS EVENING.
THE RIVER WILL FALL BELOW FLOOD STAGE LATE TUESDAY MORNING.
* AT 17.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
WOODLANDS AND PASTURES NEAR THE RIVER. THE WATER LEVEL IS VERY
CLOSE TO WARD ROAD ON THE RIGHT BANK. FLOOD WATERS WILL BE
APPROACHING IRRIGATION SYSTEMS AND THEY MAY NEED TO BE MOVED TO
HIGHER GROUND.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$614
WGUS82 KFFC 121943
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 PM EST SUN JAN 12 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
MIDDLE OCONEE RIVER NEAR ARCADE AFFECTING BARROW AND JACKSON
COUNTIES
GAC013-157-130600-
/O.CON.KFFC.FL.W.0017.000000T0000Z-140113T0600Z/
/ACDG1.1.ER.140112T0724Z.140112T1415Z.140113T0000Z.NO/
243 PM EST SUN JAN 12 2014
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE OCONEE RIVER NEAR ARCADE.
* UNTIL LATE TONIGHT.
* AT 215 PM SUNDAY THE STAGE WAS 16.3 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 16.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS
EVENING.
* AT 16.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
WOODLANDS...FIELDS AND PASTURE UPSTREAM AND DOWNSTREAM FROM THE
GAGE AT GEORGIA HIGHWAY 82. A FEW DIRT ACCESS ROADS WILL BE
FLOODED. A RESIDENTIAL YARD JUST DOWNSTREAM WILL BEGIN TO FLOOD.
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$776
WGUS82 KFFC 122105
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EST SUN JAN 12 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
GEORGIA...
MIDDLE OCONEE RIVER NEAR ARCADE AFFECTING BARROW AND JACKSON
COUNTIES
GAC013-157-122135-
/O.CAN.KFFC.FL.W.0017.000000T0000Z-140113T0600Z/
/ACDG1.1.ER.140112T0724Z.140112T1415Z.140112T1956Z.NO/
405 PM EST SUN JAN 12 2014
THE FLOOD WARNING IS CANCELLED FOR
THE MIDDLE OCONEE RIVER NEAR ARCADE.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 3PM SUNDAY THE STAGE WAS 15.7 FEET...AND FALLING.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE TO FALL.
* AT 16 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
WOODLANDS...FIELDS AND PASTURE UPSTREAM AND DOWNSTREAM FROM THE
GAGE AT GEORGIA HIGHWAY 82. A FEW DIRT ACCESS ROADS WILL BE
FLOODED. A RESIDENTIAL YARD JUST DOWNSTREAM WILL BEGIN TO FLOOD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 16.5 FEET ON SEP 22 2009.
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 12, 1:03 AM EST, 1 hour 51 minutes earlier.
Area forecast discussion, Jan 12, 1:03 AM EST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 103 AM EST SUN JAN 12 2014 .PREV DISCUSSION... /ISSUED 1027 PM EST SAT JAN 11 2014/ UPDATE...HAS BEEN A MUCH QUIETER EVENING THAN DAY ACROSS THE FORECAST AREA AS COLD FRONT CONTINUES TO MOVE THROUGH WITH RESIDUAL SHOWERS AND THUNDERSTORMS NOW WELL EAST OF THE AREA. STILL SEEING SOME MID LEVEL MOISTURE AS STRONG VORT MAX DROPS SOUTH ALLOWING FOR SOME LIGHT RAIN FOR THEN NORTHWEST ZONES BUT THESE TOO SHOULD ABATE AS WE APPROACH 06Z. THERE WILL BE SOME LOW LEVEL MOISTURE MOVING IN FROM THE NORTH TONIGHT AND HAVE INDICATING SOME PATCHY FOG FOR THE WIND SHELTERED AREAS BUT OVERALL SHOULD RESULT IN JUST AN INCREASE IN LOW CLOUDS. OTHERWISE...FORECAST IN GOOD SHAPE AND LIMITED CHANGES TO EXPECTED TEMPS. DEESE PREV DISCUSSION... /ISSUED 700 PM EST SAT JAN 11 2014/ PREV DISCUSSION... /ISSUED 245 PM EST SAT JAN 11 2014/ SHORT TERM /TONIGHT THROUGH MONDAY/... CURRENT SYSTEM MOVING QUICKLY OUT OF THE CWA. BY 00Z ONLY A FEW SHOWERS WILL BE LINGERING ACROSS THE EXTREME SOUTHEAST COUNTIES OF THE CWA...BUT THESE SHOULD BE GONE BY LATER THIS EVENING. WITH THE SURFACE HIGH SLIDING TO OUR SOUTH AND A SOUTHWEST FLOW SETTING UP OVER THE CWA BY LATE SUNDAY...NOT TOO MUCH COOLING WILL TAKE PLACE. IN FACT HIGH TEMPS ON SUNDAY WILL AVERAGE ABOVE NORMAL. THE NEXT SYSTEM WILL BE QUICK TO MOVE INTO THE CWA WITH POPS COMING BACK ON MONDAY. MODELS ARE IN PRETTY GOOD AGREEMENT ALTHOUGH THE NAM IS A BIT SLOWER. THE ECMWF APPEARS TO BE A COMPROMISE AND AM LEANING TOWARD THE ECMWF ON POPS WITH CATEGORICAL BY AFTERNOON ACROSS WEST AND NORTH GEORGIA. INSTABILITY IS LACKING SO AT THIS TIME DO NOT EXPECT ANY THUNDER WITH THIS SYSTEM. 17 LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... HAVE MADE SOME ADJUSTMENTS TO POPS MONDAY NIGHT...OTHERWISE NO SIGNIFICANT CHANGES TO THE LONG TERM. PREVIOUS LONG TERM DISCUSSION FOLLOWS... 17 PREVIOUS LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... THE HIGH PRESSURE THAT BUILDS IN SUN MORNING EXITS THE AREA SUNDAY NIGHT AS NEXT SYSTEM BEGINS TO AFFECT NORTH AND CENTRAL GA. THIS NET SYSTEM THIS NEXT FRONTAL SYSTEM IS A COLLABORATION OF TWO SYSTEMS THAT MERGE OVER THE LOWER TO MID MS RIVER VALLEY MONDAY MORNING. THERE IS A SHORT WAVE THAT MOVES NE OUT OF THE WESTERN GULF THAT MERGES WITH A WEAK FRONTAL BOUNDARY THAT IS SWINGING AROUND THE MAIN LOW CENTER JUST NORTH OF THE GREAT LAKES. THE INCREASED MOISTURE FROM THE GULF HELPS ENHANCE THE MAIN FRONTAL BOUNDARY AS IT MOVES ACROSS GA MONDAY AFTERNOON AND EVENING. THERE IS NOT A LOT OF INSTABILITY WITH THIS SYSTEM SO ONLY EXPECTING SHOWERS FOR NOW. THE GFS AND ECMWF ARE STILL IN A BIT OF A DISAGREEMENT OF THE TIMING OF THIS FRONTAL SYSTEM WITH THE ECMWF LAGGING BEHIND BY 6-12 HOURS WITH ITS EASTERLY PROGRESSION. THERE IS A BIT OF BACKSIDE MOISTURE THAT MOVES ACROSS N GA TUE NIGHT. WITH TEMPS EXPECTED TO JUST DIP BELOW FREEZING ACROSS THAT AREA WILL CONTINUE WITH A RAIN/SNOW MIX IN THE FORECAST. ONCE THIS SECOND SYSTEM PUSHES EAST OF THE REGION...ANOTHER HIGH PRESSURE RIDGE BUILDS IN WEDNESDAY FOR THE REST OF THE EXTENDED FORECAST PERIODS. TEMPS STAY NEAR SEASONAL NORMS WITH A BIT OF FLUCTUATION PLUS OR MINUS 5 DEG AS WEATHER SYSTEMS MOVE THROUGH. 01 && .AVIATION... 06Z UPDATE... MOSTLY CLEAR SKIES ACROSS NORTH AND CENTRAL GA WITH W TO NW WINDS IN THE 8-12KT RANGE. WINDS WILL SLOWLY DIMINISH THROUGH THE TAF PERIOD TO 5KTS OR LESS BY 00Z MONDAY. AS FOR ANT CLOUDS...NORTH GA MAY SEE A FEW LOW TO MID LEVEL CLOUDS ROTATING AROUND THE BACKSIDE OF THE MAIN LOW CENTER BUT THEY SHOULD STAY NORTH OF THE TAF SITES. NO PRECIPITATION OR RESTRICTIONS TO VSBYS EXPECTED. //ATL CONFIDENCE...06Z UPDATE... CONFIDENCE HIGH ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 59 37 59 44 / 0 5 40 70 ATLANTA 58 41 58 45 / 0 5 80 70 BLAIRSVILLE 55 35 57 40 / 0 5 70 70 CARTERSVILLE 57 36 58 41 / 0 5 80 70 COLUMBUS 61 40 62 49 / 0 5 80 70 GAINESVILLE 56 38 56 42 / 0 5 60 70 MACON 62 36 63 46 / 0 5 40 70 ROME 55 34 58 40 / 0 5 80 70 PEACHTREE CITY 59 34 59 41 / 0 5 80 70 VIDALIA 65 42 67 55 / 0 5 20 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....41 AVIATION...01
Hazardous weather outlook, Jan 11, 10:31 PM EST, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1031 PM EST SAT JAN 11 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-130345- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1031 PM EST SAT JAN 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... WEATHER HAZARDS EXPECTED... PATCHY FOG WILL BE POSSIBLE OVER WIND SHELTERED AREAS OF NORTHWEST GEORGIA WITH VISIBILITY DROPPING BETWEEN 1 AND 3 MILES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ANOTHER FRONTAL SYSTEM MOVES THROUGH THE AREA MONDAY WITH SHOWERS AND A FEW ISOLATED THUNDERSTORMS. THERE IS VERY LITTLE INSTABILITY WITH THIS NEXT SYSTEM SO NOT EXPECTING ANY SEVERE WEATHER. NORTH GA MAY SEE SOME FREEZING OR FROZEN PRECIP ON THE BACKSIDE OF THIS SYSTEM TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 8:58 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 66 hr |
| Jan 12, 5:08 AM EST | River Flood Warning | FFC | Murray, Whitfield | 24 hr |
| Jan 12, 7:35 AM EST | River Flood Warning | FFC | DeKalb, Rockdale | 24 hr |
| Jan 12, 9:14 AM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 23 hr |
| Jan 12, 11:42 AM EST | River Flood Warning | FFC | Butts, Henry, Newton | 24 hr |
| Jan 12, 2:12 PM EST | River Flood Warning | FFC | Newton, Rockdale | 12 hr |
| Jan 12, 2:23 PM EST | River Flood Warning | FFC | Washington, Wilkinson | 40 hr |
Nearby
River Flood Warnings in Georgia, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.